# SDR AWXA200300524

- Difficulty date: April 14, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69366565
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 5 EACH CRACKS WERE FOUND ON FLOORBEAM SHEAR WEB BS 927 TO BS 947, BL 0.  MAINTENANCE REMOVED CRACKED FLOORBEAM SHEAR WEB FROM BS 927 TO BS 947, AND ATTACH ANGLE; FABRICATED AND NEW REPLACEMENT SHEAR WEB PER DWG 69-36656-5, AND ATTACH ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-05 PG 4 FIG 2 AND SRM 51-40-02 PG 3-4 & 38 FIG 8.
